Metrics

From
Numerical Solution of Singularly Perturbed Differential-Difference Equations with Dual Layer by Lakshmi Sirisha and Y.N. Reddy American Journal of Applied Mathematics and Statistics. 2014, 2(5), 336-343 doi:10.12691/ajams-2-5-7
Views
13663
Html 13322
Abstract 341
13 October 2014 (publication date) through 24 August 2019 *
14.06 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 8632
PDF1921
Epub473
XML589
PPT2508
Figures1230
Tables1911
Export: 1272
RIS380
BibTex447
Endnote445
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com